# SDR ASAA2023011541788

- Difficulty date: January 15, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 64,192 hours, 33,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 3655310M1359201
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL-60.70 STA 627 TO STA 727B+10 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK WITH NEW IAW B737-700 SRM 51-40-02-0G-0W .800 O .250 R 000 L 2" D .250.
